IJPAM: Volume 51, No. 1 (2009)

ON A RESULT OF BERGWEILER

Sanjib Kumar Datta$^1$25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN Code: 743102, West Bengal, INDIA, Tanmay Biswas$^2$
$^{1,2}$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
$^1$e-mail: [email protected]
$^2$e-mail: [email protected]


Abstract.In this paper we intend to establish a few theorems related to a result of W. Bergweiler $\left[ 2\right] $ and I. Lahiri and D.K. Sharma $\left[ 4\right] $.

Received: October 25, 2008

AMS Subject Classification: 30D30, 30D35

Key Words and Phrases: entire and meromorphic functions, order, lower order

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 51
Issue: 1